MAUDE Adverse Event Report: CORDIS CORPORATION DGW .035 FC J3MM 150CM TEF; WIRE, GUIDE, CATHETER

CORDIS CORPORATION DGW .035 FC J3MM 150CM TEF; WIRE, GUIDE, CATHETER
Model Number 502521
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing process that can be related to the reported complaint.This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the tip of the.035 fc j3mm 150cm tef diagnostic guidewire was deformed out of the box and before the package was open.The box was stored per the instructions for use (ifu) and opened under sterile procedure.A blurred image of a j tip wire was received for evaluation.It appears as if the coating on the distal portion of the wire has fractured and remains on the core wire.There was no reported patient injury.There was no damage noted to the packaging of the device.The procedure completed by opening a second wire from the same box.The product is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
This is a correction to change the reportability of this complaint to a non reportable status.Additional information was received and an unraveled/stretched condition on the distal tip was observed on the returned guidewire.No anomalies were detecting related to the coating.The malfunction code is changing from coating delaminated-during prep to distal tip-unraveled stretched during prep.
 
Additional Manufacturer Narrative
This report was generated an error and due to the system limitation, a reported needed to be submitted in order to close this report.

Brand Name
DGW .035 FC J3MM 150CM TEF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60th ave
miami lakes, FL 33014
7863138372
MDR Report Key13549630
Report Number1016427-2022-05390
Device Sequence Number5187051
Product Code DQX
UDI-Device Identifier10705032055116
UDI-Public(01)10705032055116(17)240831(10)35263581
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K864058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number502521
Device Catalogue Number502521
Device Lot Number35263581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer02/23/2022
02/23/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/18/2022
04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexMale